It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Recently I started a new birth control pill after being on another one for almost 6 years due to needing a different dose. Here I am second month in and Iím having pink/red spotting and very very light cramps. However since I started I skipped the placebo pills so I wouldnít have a period. I have taken three pregnancy tests and all have been negative however itís light pink spotting sometimes? Could this just be from skipping the period pills too early in taking this new pill? Or could I really be having the implantation pregnancy?? Please help Iím really worried and my anxiety is getting the best of me! I have been spotting two weeks straight now!! I went from taking sprintec to Portia tablets if that helps..





All times are GMT -7. The time now is 01:30 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!